# SDR DALA2021012700507

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR STRUCTURE BEAM LOCATED BETWEEN FR 67 TO FR 70 AND -Y464.8 AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM, PER A320 SRM 51-42-11.
